# SDR A6WA202409188821

- Difficulty date: September 18, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LOWER INBOARD FLOOR BRACKET PN:4602319-5 AT FS:310.00 TO FS:319.70 RHS HAS CORROSION. **** AIRCRAFT REMOVED FROM SERVICE. **** REPLACED WITH A NEW LOWER INBOARD FLOOR BRACKET PN:4602319-5 AT FS:310.00 TO FS:319.70 RHS. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM:51-41-02-00 (REV 39) WORK PERFORMED UNDER JD AERO MAINTENANCE W/O:240218  CARD NO: 252 TT: 46,096.27 HRS     TC: 43,568 CYC
